MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP RVRS SHDR GLEN BSPLT +HA; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. COMP RVRS SHDR GLEN BSPLT +HA; PROSTHESIS, SHOULDER
Catalog Number 115330
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Dislocation (2374)
Date of Event 07/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat: xl-115363 lot: 749930 arcom xl 44-36 std hmrl brng.Cat: 118001 lot: 047630 versa-dial/comp ti std taper.Cat: 115370 lot: 284530 comp rvs tray co 44mm.Unknown glenosphere.Unknown central screw.G2: foreign- eu: poland.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2023 - 01752.0001825034 - 2023 - 01766.0001825034 - 2023 - 01767.
 
Event or Problem Description
It was reported that the patient's right shoulder was revised approximately seven months post-initial implantation due to the dislocation of the prosthesis.Intraoperatively, there was loosening of the central screw as well.Attempts to obtain additional information have been made; however, no more is available at this time.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Devices are used for treatment.Reported event was confirmed by review of radiographs.Review of the available records identified the following: initial images demonstrate anatomic alignment of the reverse-type right shoulder arthroplasty complicated by glenosphere disassociation.Updated images demonstrate anatomic alignment.There was malalignment on the images with glenosphere disassociation as noted.No loosening, radiolucency or other abnormality.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.Multiple mdr reports were filed for this event, please see associated reports: 0001825034- 2024- 00218, 0001825034- 2023- 01751.

Brand Name
COMP RVRS SHDR GLEN BSPLT +HA
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18049412
Report Number0001825034-2023-01751
Device Sequence Number18153076
Product Code KWS
UDI-Device Identifier00880304475342
UDI-Public(01)00880304475342(17)300924(10)289590
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K080642
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number115330
Device Lot Number289590
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2023
Supplement Date Received by Manufacturer01/29/2024
Initial Report FDA Received Date11/01/2023
Supplement Report FDA Received Date01/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient SexMale